# SDR FDEA201306011167

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 69,238 hours, 15,671 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Dadc
- Part number: 4059060901
- Part serial: 92090503
- Condition: Malfunctioned
- Part time: 20,363 hours, 4,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRSPEED, LOST SUSPECT OR ERRATIC IAS ANNUNCIATION ON BOTH PFD, W SHEAR DET FAIL ALERT SEL ELEV FEEL MAN.  SEL FLAP LIM OVER RIDE IND A/S NOT CONSISTENT WITH NORMAL PITCH ATT & PWR.  REF  WRI 34-16-9308 FOR CADC REMOVE AND REPLACE.   INSPECTED ALL 3 PITOT TUBES IAW AMM 34-11-01-6.  CAPT/STBY GOOD.  F/O'S DRAIN HOLES WERE CLOGGED.  CLEANED DRAIN HOLES IAW AMM 34-11-01-2.  CHECKS GOOD IAW AMM 34-11-00-2. CHECKED ADC'S IAW AMM 34-16-03-2. CHECKS GOOD WITH NO FAULTS.  OTHER  WARNINGS WHERE SET OFF BY F/O'S ERRATIC AIR SPEEDS.  ACFT OK FOR SERVICE.
